Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV/AIDS Side Effects..
Mar 12, 2001

Hey are there any side effects when you have HIV?

Like Hair loss.....Sickness.....Weight Gain....

Anything??

I think my best friend is affected because he always gets scared whenever we talk about AIDS..He is always like "I need to get myself checked"..... Help US out Thanx

Response from Dr. Boyle

Most people who have HIV have no "side effects" until their disease is quite advanced. Therefore, if you have had a high-risk encounter for HIV, you should be tested and not wait for "side effects" to occur. BB



Previous
Diarrhea + Al(OH3)
Next
retonivier and indinavier side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement